Applications of Mathematics

, Volume 57, Issue 6, pp 601–616

Existence of positive periodic solutions of an SEIR model with periodic coefficients

Authors

    • School of Mathematics and StatisticsXi’an Jiaotong University
  • Junli Liu
    • School of ScienceXi’an Polytechnic University
  • Zhidong Teng
    • College of Mathematics and System SciencesXinjiang University
Article

DOI: 10.1007/s10492-012-0036-5

Cite this article as:
Zhang, T., Liu, J. & Teng, Z. Appl Math (2012) 57: 601. doi:10.1007/s10492-012-0036-5

Abstract

An SEIR model with periodic coefficients in epidemiology is considered. The global existence of periodic solutions with strictly positive components for this model is established by using the method of coincidence degree. Furthermore, a sufficient condition for the global stability of this model is obtained. An example based on the transmission of respiratory syncytial virus (RSV) is included.

Keywords

epidemic model coincidence degreeFredholm mapping

MSC 2010

34C2554H2592D30

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2012